# SDR IXXA202210220001

- Difficulty date: October 22, 2022
- Submitted: October 22, 2022
- Operation: Air carrier
- Aircraft: N313AZ
- Make and model: Boeing 767338
- Aircraft serial: 24930
- Aircraft time: 98,584 hours, 31,746 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T3160
- Condition: Cracked
- Location: Lt Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 SLAT LEADING EDGE SKIN CRACKED.
